Large-time behavior of solutions to the discrete Boltzmann equation in the half-space

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)451-463
Number of pages13
JournalTransport Theory and Statistical Physics
Volume21
Issue number4-6
DOIs
Publication statusPublished - 1992 Aug 1
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Transportation
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this